Alert archive / New York / Flash Flood Warnings in 2016

Flash Flood Warning 7, NWS Binghamton, NY

July 9, 2016Otsego County, New York

NWS Binghamton, NY issued this flash flood warning at Jul 9, 2016, 11:07 AM EDT for Otsego County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2016, 11:07 AM EDT (15:07 UTC)
Expired
Jul 9, 2016, 2:00 PM EDT
In force
3 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

County Otsego County, NY

The radar

The Albany radar (KENX), 67 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 3.1 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2016-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2016-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 266 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
266 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

512 
WGUS51 KBGM 091507
FFWBGM
NYC077-091800-
/O.NEW.KBGM.FF.W.0007.160709T1507Z-160709T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1107 AM EDT SAT JUL 9 2016

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN OTSEGO COUNTY IN CENTRAL NEW YORK...

* UNTIL 200 PM EDT
  
* AT 1106 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ONEONTA...WORCESTER...MARYLAND...COLLIERSVILLE...EMMONS...
  SCHENEVUS...COOPERSTOWN JUNCTION...ELK CREEK...WEST END...
  ROBERT V. RIDDELL STATE PARK AND PORTLANDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4252 7472 4250 7477 4251 7484 4247 7493
      4248 7496 4245 7498 4244 7502 4243 7502
      4243 7507 4252 7511 4266 7464 4263 7463

$$

DJN
3 follow-up statements
454 
WGUS71 KBGM 091608
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1206 PM EDT SAT JUL 9 2016

NYC077-091800-
/O.CON.KBGM.FF.W.0007.000000T0000Z-160709T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTSEGO NY-
1206 PM EDT SAT JUL 9 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR
SOUTHEASTERN OTSEGO COUNTY...

AT 1206 PM EDT...DOPPLER RADAR INDICATED SHOWERS CONTINUE TO PRODUCE
HEAVY RAIN ACROSS THE MOST OF THE WARNED AREA. UP TO TWO INCHES OF
RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY. THE RAIN IS EXPECTED TO CONTINUE UNTIL AROUND 1 PM WITH AN
ADDITIONAL INCH POSSIBLE. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ONEONTA...WORCESTER...MARYLAND...COLLIERSVILLE...EMMONS...
SCHENEVUS...COOPERSTOWN JUNCTION...ELK CREEK...WEST END...
ROBERT V. RIDDELL STATE PARK AND PORTLANDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4252 7472 4250 7477 4251 7484 4247 7493
      4248 7496 4245 7498 4244 7502 4243 7502
      4243 7507 4252 7511 4266 7464 4263 7463

$$

DJN
067 
WGUS71 KBGM 091709
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
109 PM EDT SAT JUL 9 2016

NYC077-091800-
/O.CON.KBGM.FF.W.0007.000000T0000Z-160709T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTSEGO NY-
109 PM EDT SAT JUL 9 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR
SOUTHEASTERN OTSEGO COUNTY...

AT 102 PM EDT...DOPPLER RADAR INDICATED THAT THE HEAVY RAIN HAS
TAPERED OFF IN THE WARNED AREA. JUST UNDER THREE INCHES OF RAIN HAS
BEEN ESTIMATED BY DOPPLER RADAR FROM MARYLAND TO WORCHESTER IN
OTSEGO COUNTY. MOST OF THIS RAIN FELL IN A 2 HOUR PERIOD. RUNOFF
FROM THIS RAINFALL LIKELY WILL CAUSE RAPID FLOODING OF SMALL STREAMS
AND POOR DRAINAGE AREAS. 

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
ONEONTA...WORCESTER...MARYLAND...COLLIERSVILLE...EMMONS...
SCHENEVUS...COOPERSTOWN JUNCTION...ELK CREEK...WEST END...
ROBERT V. RIDDELL STATE PARK AND PORTLANDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4252 7472 4250 7477 4251 7484 4247 7493
      4248 7496 4245 7498 4244 7502 4243 7502
      4243 7507 4252 7511 4266 7464 4263 7463

$$

DJN
333 
WGUS71 KBGM 091748
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
148 PM EDT SAT JUL 9 2016

NYC077-091757-
/O.CAN.KBGM.FF.W.0007.000000T0000Z-160709T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTSEGO NY-
148 PM EDT SAT JUL 9 2016

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN OTSEGO COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 4252 7472 4250 7477 4251 7484 4247 7493
      4248 7496 4245 7498 4244 7502 4243 7502
      4243 7507 4252 7511 4266 7464 4263 7463

$$

DJN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 10:13 AM EDT, 54 minutes earlier.

Area forecast discussion, Jul 9, 10:13 AM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
1013 AM EDT SAT JUL 9 2016

.SYNOPSIS...
Another round of showers and thunderstorms is expected this
afternoon and evening along a cold front. Thunderstorms could
produce hail, strong winds and heavy downpours. Light rain showers
will linger into Sunday with a few thunderstorms around the
Mohawk Valley in the afternoon. Quiet weather is expected into the
middle of the week as high pressure builds across the region.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
Severe weather potential continues for central NY and northeast
PA through the afternoon and into the evening. Water vapor imagery
shows a potent upper level trough moving into the eastern Great
Lakes late this morning. This wave will produce lifting and
cooling at mid levels with 500 mb temperatures falling between 2
and 3 C during the afternoon as the wave pushes eastward. The left
front quadrant of the upper level jet tied to this wave was the
main dynamical forcing with this feature and its thermally
indirect ageostrophic circulation will lead to divergence aloft
and enhanced low-level southerly flow as it works eastward. This
will occur as much of central NY and northeast PA see clouds erode
with the maximum afternoon heating nearly coincident with this dynamical
forcing. This wave will increase 0-6 km shear values to at or
above 40 knots this afternoon.

Mixed layer CAPEs are projected to rise up to 3000 J/Kg in
northeast PA on the NAM tis afternoon. The NAM run after run has
shown such extreme CAPE. Lapse rates around 700 mb on the NAM were
close to dry adiabatic. The GFS was much tamer with less steep
lapse rates above the afternoon mixed layer and CAPEs peaking
around 1000 J/kg in northeast PA and central NY. However, the
AMDAR aircraft data for a flight out of BUF at 1016Z did show very
steep lapse rates near this level. The 12Z RAOB from BUF showed
steep lapse rates between about 900 mmb and 660 mb with a capping
inversion just above this level.

So as this upper level wave moves east it will also push the cold
front eastward which should be the focal point for a convective
line given a hodograph that was basically straight line. We
expect multicell clusters to develop in the Finger Lakes region
and develop into a line which will sweep east from mid to late
afternoon reaching the Catskills by early evening. We believe
CAPEs are still overdone on the NAM but concur with SPC that mixed
layer CAPEs will be between 1500 and 2000 J/kg especially east of
the Finger Lakes. Also believe such CAPEs will develop farther
north as well.

Some limiting factors include somewhat lower surface dewpoints
entering the Finger Lakes region on southwest flow preceding the
front. Will the dewpoints fall farther east? Will the capping
inversion seen on the BUF 12Z raob get lifted out as the short
wave moves east? East of the Finger Lakes dewpoints were still around
70F. We think dewpoints will remain this high until the storms
pass through. To complicate things further there was a marine
layer and dewpoints in the low 60s and very low cloud cover across
the southern Catskills down into the Poconos. The flow was backed
to the southeast here as well. If this area breaks out into
sunshine and dewpoints come up, there could be enhanced helicity.
If CAPES can rebound enough this would be an area to watch for
supercelluar development. For now, there is too much uncertainity
but it bears watching.

For now we have issued a briefing and will update the HWO and
issue an SPS with more details for severe weather potential.
&&

.SHORT TERM /10 PM THIS EVENING THROUGH MONDAY NIGHT/...
After the storms move east tonight a secondary cold front will
drop in from the NW embedded in the active cyclonic flow around
the slow-moving upper low and continue to trigger isolated to
scattered rain showers into Sunday morning. There may be a few
embedded weak storms through the overnight/early Sunday morning
hours...but confidence is fairly low as the instability drops off
behind the front. The drier air begins to move in during the day
Sunday, but the threat for scattered convection remains from late
morning into the afternoon as the cool air aloft advects in and
steepens the lapse rates across much of the region. Lingering mid
level moisture combined with weak instability will trigger
an area of afternoon convection...mainly across the nrn counties
from the eastern Finger Lakes into the Mohawk Valley and the nwrn
Catskills.

Convection really dissipates after 00Z close to sunset and
conditions become quiet with high pressure building in from the
NW. The overall trend on Monday will be to get move cloud cover to
the east and make way for mostly sunny skies. Temperatures today
will warm into the upper 70s and lower 80s with plenty of
humidity. Will see a drop in temperatures and humidity values
tonight behind the front...with highs on Sunday only expected to
top out in the low to mid 70s. A return sly flow on Monday will
bump temps back into the lower 80s. Overnight lows expected to
drop into the 50s and 60s.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
2 am update...
Little change to the long term. A return to showers and
thunderstorms with very warm temperatures around 90, after the
high pressure moves out Tuesday. Zonal flow aloft so systems will
be weak to start then a cold front Friday night.

Previous discussion...
Long term pd will have the region under a building ridge and
incrsg heat. Late in the pd on thu, a shrt wv brks thru the rdg
and brings a chance of shwrs and tstms brkg the heat, at least
temporarily. Before that, rising hgts and persistent ll sw flow
will incrs aftn temps each day, along with importing moisture
raising the RH and making the temps more uncomfortable.

Grnly flwd the blended model guidance and prvs fcst with just a
few tweeks twrd the latest info.

&&

.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
7 am update...

Isolated showers flaring up this morning as an axis of instability
moves slowly through. and possible thunderstorms moving in from
western NY and nw PA. For most of the sites the showers will be
here with MVFR conditions between 12 and 14z. MVFR cigs, fuel
alternates, now for RME, BGM, AVP. This will rise this morning to
vfr. Other sites may fall to mvfr in brief showers this morning.

Afternoon showers and a few thunderstorms. Possible MVFR
conditions due to vsby and maybe cig. This evening some partial
clearing and VFR until 06z. Late tonight MVFR cigs return at all
sites. Probably done to fuel alternates. Maybe as low as IFR at
BGM/AVP.

southerly winds at 5 kts or less shifting to west at 7kts today.
Tonight back to light and variable.

OUTLOOK...

Sunday...Lingering scattered SHRA and occasional minor
restrictions, especially NY terminals. Any clearing will help fog
form late tonight.

Mon-Wed...VFR except for predawn valley fog for KELM each morning.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...BJT
NEAR TERM...DJN
SHORT TERM...BJT
LONG TERM...DGM/TAC
AVIATION...TAC
Hazardous weather outlook, Jul 9, 10:36 AM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
1036 AM EDT SAT JUL 9 2016

NYZ009-018-036-037-044>046-055>057-062-PAZ038>040-043-044-047-048-
072-101445-
NORTHERN ONEIDA-ONONDAGA-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
1036 AM EDT SAT JUL 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...
SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE AFTERNOON.
THUNDERSTORMS ARE EXPECTED TO ORGANIZE INTO A LINE AND SWEEP
SOUTHEAST ACROSS CENTRAL NEW YORK, NORTHEAST PENNSYLVANIA AND THE
WESTERN CATSKILLS FROM MID TO LATE AFTERNOON AND POTENTIALLY
LINGER INTO THE EVENING IN THE WESTERN CATSKILLS.

STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS, LARGE
HAIL, VERY HEAVY RAIN AND FREQUENT LIGHTNING.

LISTEN TO NOAA WEATHER RADIO, YOUR LOCAL MEDIA OR CHECK OUT SOCIAL
MEDIA FOR THE LATEST UPDATES ON THIS SITUATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

NYZ015>017-022>025-101445-
YATES-SENECA-SOUTHERN CAYUGA-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-
1036 AM EDT SAT JUL 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED INTO THE AFTERNOON. A FEW OF
THE STORMS COULD BECOME STRONG TO SEVERE WITH GUSTY WINDS AND
HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE AT THIS TIME.

DJN

In the hours before

Special weather statement, Jul 9, 9:00 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
900 AM EDT SAT JUL 9 2016

NYZ045-046-091330-
OTSEGO NY-CHENANGO NY-
900 AM EDT SAT JUL 9 2016

...THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL AFFECT
SOUTHWESTERN OTSEGO AND CENTRAL CHENANGO COUNTIES...

* AT 858 AM EDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS
  WITH LOCALLY HEAVY RAINFALL ACROSS PARTS OF SOUTHWESTERN OTSEGO
  AND CENTRAL CHENANGO COUNTIES. THE HEAVY RAINFALL WILL REDUCE
  VISIBILITIES TO NEAR ZERO AT TIMES AND COULD CAUSE LOCALIZED MINOR
  FLOODING OF ROADS AND POOR DRAINAGE AREAS.

* LOCATIONS THAT WILL BE IMPACTED BY THE HEAVY RAINFALL INCLUDE...
  NORWICH...SIDNEY...GUILFORD...COVENTRY...OXFORD...PITTSFIELD...
  BAINBRIDGE...NEW BERLIN...AFTON...MORRIS...GILBERTSVILLE...
  BRISBEN...MT UPTON...SOUTH OXFORD...ROCKDALE...SOUTH NEW BERLIN...
  SMITHVILLE CENTER...TYNER...LATHAMS CORNERS AND POLKVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VISIBILITIES WILL BE REDUCED DUE TO THE HEAVY RAINFALL AND MAY CAUSE
PONDING OF WATER ON ROADWAYS. PLEASE DRIVE SAFELY.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4232 7534 4232 7538 4231 7542 4226 7542
      4219 7551 4220 7557 4238 7577 4269 7534
      4251 7508
TIME...MOT...LOC 1258Z 180DEG 0KT 4240 7541

DJN
Special weather statement, Jul 9, 10:54 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1054 AM EDT SAT JUL 9 2016

NYZ009-037-091530-
SOUTHERN ONEIDA NY-NORTHERN ONEIDA NY-
1054 AM EDT SAT JUL 9 2016

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ONEIDA COUNTY  ...

AT 1053 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ALDER CREEK...OR NEAR BOONVILLE...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ALDER CREEK AROUND 1100 AM EDT.
  FORESTPORT AROUND 1105 AM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4333 7508 4330 7515 4325 7515 4315 7542
      4347 7543 4361 7511
TIME...MOT...LOC 1453Z 218DEG 23KT 4340 7529

DJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 9:38 PM EDTAreal Flood AdvisoryBGMSullivan112 min
Jul 8, 9:55 PM EDTFlash Flood WarningBGMSullivan3 hr
Jul 9, 9:00 AM EDTSpecial Weather StatementBGMChenango30 min
Jul 9, 10:10 AM EDTAreal Flood AdvisoryBGMChenango, Otsego3 hr
Jul 9, 10:54 AM EDTSpecial Weather StatementBGMOneida36 min
Jul 9, 1:32 PM EDTSpecial Weather StatementBGMSullivan28 min
Jul 9, 1:37 PM EDTAreal Flood AdvisoryBGMDelaware2 hr
Jul 9, 3:07 PM EDTSpecial Weather StatementBGMSullivan38 min
Jul 9, 3:17 PM EDTSpecial Weather StatementBGMOtsego28 min
Jul 9, 3:58 PM EDTSpecial Weather StatementBGMBroome62 min
Jul 9, 4:39 PM EDTAreal Flood AdvisoryBGMDelaware, Otsego111 min
Jul 9, 5:08 PM EDTSpecial Weather StatementBGMDelaware37 min
Jul 9, 5:58 PM EDTSevere Thunderstorm WarningBGMSullivan47 min
Jul 9, 6:11 PM EDTAreal Flood AdvisoryBGMDelaware2 hr

Nearby

Flash Flood Warnings in New York, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.